# SDR MASA200500869

- Difficulty date: October 22, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 19,142 hours, 14,759 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 10,905 hours, 8,000 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6383 DSM - FLAP FAIL AT 8DEG.  MAINTENANCE REPLACED THE BPSU.
